Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Density of the range of potential operators

Author: Michel Willem
Journal: Proc. Amer. Math. Soc. 83 (1981), 341-344
MSC: Primary 47H15; Secondary 35L70
MathSciNet review: 624926
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ L$ be a selfadjoint operator with a closed range in a Hilbert space $ H$ and let $ \psi $ be a differentiable convex function on $ H$. Under a nonresonance assumption, we prove that the range of $ L + \partial \psi $ is dense in $ H$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H15, 35L70

Retrieve articles in all journals with MSC: 47H15, 35L70

Additional Information

PII: S 0002-9939(1981)0624926-7
Keywords: Semilinear equations, nonconvex duality
Article copyright: © Copyright 1981 American Mathematical Society